Hiya, my son is currently to get off Pred (Again), but is having strange side effects. Don't know if this is due to reducing or whether he's just being weird!
He has been on Pred continuously for the past year and I don't think he has managed to get below 20mg without having a problem and having to go back up to 40mg. He has been reducing at 5mg a week and is currently on 20mg. His pf is now hovering around 50% (was on 75% 2 weeks ago) but he is not really that symptomatic.
The last 4-5 days he has been complaining about feeling dizzy, nauseous and light headed. He is due to reduce again tomorrow and I can't get hold of anyone for advice as to what to do. He had a similar problem last year when trying to reduce but hospital were not sure if it was anything to do the Pred. Obviously he needs to come off the Pred if possible, I am happy to reduce from a symptom point of view but don't know whether his reduced pf is a sign that trouble is on the way.
Does anyone else have these probs when coming off Pred - I need to make a decision whether to reduce again tomorrow or hold off for a bit longer.
Any advice welcome, it's so hard cos it's not my body and have to rely on him telling me how he feels... not easy for a 13 year old who has to be told to take his Ventolin cos he can't breathe and hates steroids cos they make his face fat. He would be happy to stop them today and deal with the consequences tomorrow!